Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014 (2014), Article ID 691461, 7 pages
http://dx.doi.org/10.1155/2014/691461
Research Article

Spectral Analysis of the Bounded Linear Operator in the Reproducing Kernel Space

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2School of Management, Harbin Institute of Technology, Harbin 150001, China

Received 2 April 2014; Accepted 29 July 2014; Published 28 August 2014

Academic Editor: Jόzef Banaś

Copyright © 2014 Lihua Guo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. R. Dowson, Spectral Theory of Linear Operators, Springer, New York, NY, USA, 1971.
  2. T. T. West, “The decomposition of Riesz operators,” Proceedings of the London Mathematical Society III, vol. 16, pp. 737–752, 1966. View at Publisher · View at Google Scholar · View at MathSciNet
  3. J. Weidmann, Linear Operators in Hilbert Spaces, vol. 68, Springer, New York, NY, USA, 1980. View at MathSciNet
  4. J. L. Cui and J. C. Hou, “The spectrally bounded linear maps on operator algebras,” Studia Mathematica, vol. 150, no. 3, pp. 261–271, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. J. Hou and S. Hou, “Linear maps on operator algebras that preserve elements annihilated by a polynomial,” Proceedings of the American Mathematical Society, vol. 130, no. 8, pp. 2383–2395, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  6. N. Aronszajn, “Theory of reproducing kernels,” Transactions of the American Mathematical Society, vol. 68, pp. 337–404, 1950. View at Publisher · View at Google Scholar · View at MathSciNet
  7. S. Saitoh, Theory of Reproducing Kernels and Its Applications, vol. 189 of Pitman Research Notes in Mathematics Series, Longman Scientific & Technical, Harlow, UK, 1988.
  8. S. Saitoh, D. Alpay, J. Ball, and T. Ohsawa, Reproducing Kernels and Their Applications, International Society for Analysis, Applications and Computation, 1999.
  9. M. G. Cui and Y. Z. Lin, Nonlinear Numerical Analysis in the Reproducing Kernel, Nova Science Publisher, New York, NY, USA, 2009.
  10. H. M. Yao, Reproducing Kernel Method for the Solution of Nonlinear Hyperbolic Telegraph Equation with an Integral Condition, Wiley Periodicals, 2010.
  11. F. Geng and M. Cui, “A novel method for nonlinear two-point boundary value problems: combination of ADM and RKM,” Applied Mathematics and Computation, vol. 217, no. 9, pp. 4676–4681, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. C.-P. Wu and R.-Y. Jiang, “A state space differential reproducing kernel method for the 3D analysis of FGM sandwich circular hollow cylinders with combinations of simply-supported and clamped edges,” Composite Structures, vol. 94, no. 11, pp. 3401–3420, 2012. View at Publisher · View at Google Scholar · View at Scopus
  13. F. Z. Geng and X. M. Li, “A new method for Riccati differential equations based on reproducing kernel and quasilinearization methods,” Abstract and Applied Analysis, vol. 2012, Article ID 603748, 8 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  14. L. Yang, J. Shen, and Y. Wang, “The reproducing kernel method for solving the system of the linear Volterra integral equations with variable coefficients,” Journal of Computational and Applied Mathematics, vol. 236, no. 9, pp. 2398–2405, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. L. Yang, “Asymptotic regularity and attractors of the reaction-diffusion equation with nonlinear boundary condition,” Nonlinear Analysis. Real World Applications, vol. 13, no. 3, pp. 1069–1079, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. Y. Z. Lin, J. Niu, and M. Cui, “A numerical solution to nonlinear second order three-point boundary value problems in the reproducing kernel space,” Applied Mathematics and Computation, vol. 218, no. 14, pp. 7362–7368, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. J. Niu, Y. Z. Lin, and C. P. Zhang, “Approximate solution of nonlinear multi-point boundary value problem on the half-line,” Mathematical Modelling and Analysis, vol. 17, no. 2, pp. 190–202, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus